# SDR REXA2016082501625

- Difficulty date: August 25, 2016
- Submitted: August 31, 2016
- Operation: Air carrier
- Aircraft: N932XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15194
- Aircraft time: 19,647 hours, 12,599 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RT JACK FITTING SUPPORT INTERCOSTALS BETWEEN FS 280 TO FS 265 ARE CORRODED.  CONTINUATION CARD 81519411 OP 233.  REPLACED LT/RT JACK FITTING SUPPORT INTERCOSTALS BETWEEN FS 280 AND FS 265 IAW EA CRJ953-04677.
